White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Counting monomials

Katzman, Mordechai (2005) Counting monomials. Journal of Algebraic Combinatorics, 22 (3). pp. 331-341. ISSN 0925-9899

[img] Text

Download (161Kb)


This paper presents two enumeration techniques based on Hilbert functions. The paper illustrates these techniques by solving two chessboard problems.

Item Type: Article
Copyright, Publisher and Additional Information: © 2005 Springer. This is an author produced version of a paper subsequently published in Journal of Algebraic Combinatorics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Hilbert function; chessboard problem
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 19 Nov 2009 14:25
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1007/s10801-005-4531-6
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s10801-005-4531-6
URI: http://eprints.whiterose.ac.uk/id/eprint/10167

Actions (repository staff only: login required)